MathSciNet Relay Station
MathSciNet bibliographic data
MR1837364 (2002e:52015) 52B45 (52A39)
Alesker, S. Description of translation invariant valuations on convex sets with solution of P. McMullen's conjecture. Geom. Funct. Anal. 11 (2001), no. 2, 244–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement